MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5 GANG 4-WAY NANOCLAVE¿ STOPCOCK W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5 GANG 4-WAY NANOCLAVE¿ STOPCOCK W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number AC205
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of cracks on item ac205 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history review (dhr) review couldn't be performed due to the lot number for this complaint was unknown.
 
Event or Problem Description
It was reported that, on an unknown date in august, a 5 gang 4-way nanoclave¿ stopcock w/baseplate, rotating luer was found to have been broken resulting in a leak during patient use.It was reported, ¿broken manifold on cardiac or patient that arrived to ccu.Iv drugs were not infusing properly and leaking all over the floor and placing patient at risk for air embolism and it was caught before harm reached patient that has a hypertension.¿ the event occurred at the hospital user facility.There was no patient harm reported.

Brand Name
5 GANG 4-WAY NANOCLAVE¿ STOPCOCK W/BASEPLATE, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20532258
Report Number9617594-2024-01498
Device Sequence Number18224030
Product Code FMG
UDI-Device Identifier00887709080010
UDI-Public00887709080010
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC205
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID, UNK MFR.
Patient Age72 YR
Patient SexMale
Patient Weight89 KG